Journal of Algebraic Combinatorics

, Volume 14, Issue 1, pp 17–25

A Conjecture Concerning a Limit of Non-Cayley Graphs


  • Reinhard Diestel
    • Department of MathematicsUniversity of Hamburg
  • Imre Leader
    • Department of MathematicsUniversity College London

DOI: 10.1023/A:1011257718029

Cite this article as:
Diestel, R. & Leader, I. Journal of Algebraic Combinatorics (2001) 14: 17. doi:10.1023/A:1011257718029


Our aim in this note is to present a transitive graph that we conjecture is not quasi-isometric to any Cayley graph. No such graph is currently known. Our graph arises both as an abstract limit in a suitable space of graphs and in a concrete way as a subset of a product of trees.

Cayley graphtransitivequasi-isometryinfinite

Copyright information

© Kluwer Academic Publishers 2001